Doctor insights on:
Infected Tooth Cause Nausea Diarrhea And Chills
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Aftertaking clindamycin it helped with my unbalance after tooth infected 2 months suffering chills loss appetite, after tooth removed will this go?
See your dentist: If you have a dental infection, you should see your dentist right away. There is a link between oral infections and the rest of the body. There are a few various options which could resolve the situation you have described. I can appreciate your concern about your dental health, but finding a proper diagnosis and treatment may be the best answer to your problem. Rec.: see a dentist for examination ...Read more
Single episode explosive bloody diahorrea, loose stools two weeks, left side twinges, nausea, causes please?
What can cause swelling and pain on left side under ribs along with nausea, loose stools and pain in center just under sternum?
See your doctor: Your symptoms may be signs of something significantly wrong. One cannot tell without a complete history, physical and possible lab/imaging tests. Follow with your doctor as soon as you can. Things that can cause pains in chest and ribcage include heartburn, pneumonia, gallbladder problems, infectious processes, liver disease, kidney problems, heart attacks, or blood clots. ...Read moreSee 1 more doctor answer
One episode explosive bloody diahorrea, twinges in left side and nausea, maternal history bowel cancer, loose stools 2 weeks, causes please?
I have taken lyrica (pregabalin) 50mg, 2yrs for fibro, last dose 5 days ago, could this cause stomach pain, nausea, loose stools?
Can umbilical hernia cause nausea, fatigue, loss of appetite, weightloss, strained bowel movemnt(even with loose stools)? Surgeon app. End of month.
Probably not all: Probably not all of those symptoms are related to an umbilical hernia. Most umbilical hernias are small and do not cause that much discomfort, naseua, fatigue, weight loss, etc. If it is really large, it can start having some of those symptoms. But in general, i doubt the unbilical hernia is causing all those symptoms. Good luck at the appt. ...Read moreSee 1 more doctor answer
Pres. Amoxi 875mg for tooth infect. Took 1st pill 3 hrs ago. Headache, chills and weakness over last half hour. Is this normal & should I stop taking?
Ill: It could be viral or bacterial see a doctor to determine cause of symptoms. ...Read more
Check your temp!: Sounds like a simple case of viral gastroenteritis (aka: stomach flu). Monitor your temp (shouldn't be over 102 and not for more than 3-4 days. Eat light (brat diet: bananas, rice, applesauce, toast) till bowels firm up. Consider a probiotic (ie. Align). Give it 4-5 days then see your pcp if no better. ...Read more
Do you pass out when dehydrated versus when you have the flu? I have diarreah, chills, low grade fever, nausea, dizziness, hotflash and fainting
3 days ago I bad tooth pain& all my gums have gone white , now I have chills sweats no appetite throbbing jaw feel sick fast heart white line in cheek?
Not likely: Sounds like you went through a lot of work in one day. This can put your body through a lot of stress, which can in turn affect your immune system. Its also hard to eat a proper diet under these circumstances. The dental work per se is not the likely cause of the diarrhea, but you might be taking medications that can result in it. ...Read moreSee 2 more doctor answers
I had acid reflux/heartburn for a few days in a row. Today I feel nauseated, had diarrhea, and feel sick. Does GERD cause gastritis or what's going on?
Can penicillin v cause diarrhea and gastrointestinal pain? I take penicillin v for my tonsillitis but i feel sick in my belly. Thanks!
Possibly: You may be having an adverse reaction to the pen v or you may be taking pen vk which contains potassium to which some are very sensitive. Or you may be experiencing changes in intestinal flora secondary to antibiotics. Since you are not likely to be taking this for more than 10 days, if it continues see your doctor for further evaluation. ...Read more
Can being really constipated cause really loose stools ? I don't feel sick I just woke up with loose stools and gas
Cannot diagnose: This could be the same or recurrent symptoms from one infection or two different issues. The only way in which to resolve this is to go see a doctor and get diagnosed and treated if necessary. Good luck. ...Read more
I have just had my naval hernia pushed back in and i now have waves of nausea and very loose stools. What can i do to stop this?
The other day i had loose stools for a few hours after taking an OTC med it stopped but then nausea hit lately I have had some rlq pain that lasts jus?
? Indigestion: If u symptoms persist u need to see u pcp for evaluation. ...Read more
- Talk to a doctor live online for free
- Nausea vomiting diarrhea chills
- Headache nausea diarrhea chills
- Stomach cramps diarrhea nausea chills
- Ask a doctor a question free online
- Nausea vomiting diarrhea chills and body aches
- What can an infected tooth cause?
- Can an infected tooth cause headaches?
- Chronic nausea and diarrhea causes
- Talk to a urgent care specialist online for free